TITLE

A Note on the Paper 'Regularization Proximal Point Algorithm for Common Fixed Points of Nonexpansive Mappings in Banach Spaces'

AUTHOR(S)
Hang, Nguyen; Tuyen, Truong
PUB. DATE
November 2012
SOURCE
Journal of Optimization Theory & Applications;Nov2012, Vol. 155 Issue 2, p723
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this note, a small gap is corrected in the assumption of main theorem of T.M. Tuyen (Theorem 3.1, Regularization proximal point algorithm for common fixed points of nonexpansive mappings in Banach spaces, J. Optim. Theory Appl., 152:351-365, ). We give another assumption, which allows us to obtain the strong convergence of regularization algorithms.
ACCESSION #
83329989

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics